Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will taking a multivitamin before lisinorpil cause any side effect?

Took my first dose of lisinopril about an hour ago. Didn t realize that I was suppose to keep my intake of potassium down and ate a banana. About an hour before taking the lisinopril I also took a multivitamin. Will I have any problems? I m 30, 6 3, weigh 247 with a history of high blood pressure that runs in my family.
Wed, 5 May 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Please do not worry as the potassium contained in a banana is not high enough to cause serious trouble. Obviously, you should avoid potassium-rich food (like bananas) if you do have a high potassium level but do not worry that much about an occasional consumption of a banana. Most vitamins do not interact with drugs particularly when taken 1 hour before the drug. I don't believe any harm was done!

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Panagiotis Zografakis, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ace inhibitor


Will taking a multivitamin before lisinorpil cause any side effect?

Hello, Please do not worry as the potassium contained in a banana is not high enough to cause serious trouble. Obviously, you should avoid potassium-rich food (like bananas) if you do have a high potassium level but do not worry that much about an occasional consumption of a banana. Most vitamins do not interact with drugs particularly when taken 1 hour before the drug. I don t believe any harm was done! Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Panagiotis Zografakis, Internal Medicine Specialist